On 3-folds in 5 which are scrolls

Giorgio Ottaviani

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1992)

  • Volume: 19, Issue: 3, page 451-471
  • ISSN: 0391-173X

How to cite


Ottaviani, Giorgio. "On 3-folds in $\mathbb {P}^5$ which are scrolls." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 19.3 (1992): 451-471. <http://eudml.org/doc/84132>.

author = {Ottaviani, Giorgio},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {3-folds; scrolls over a surface; curve section},
language = {eng},
number = {3},
pages = {451-471},
publisher = {Scuola normale superiore},
title = {On 3-folds in $\mathbb \{P\}^5$ which are scrolls},
url = {http://eudml.org/doc/84132},
volume = {19},
year = {1992},

AU - Ottaviani, Giorgio
TI - On 3-folds in $\mathbb {P}^5$ which are scrolls
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1992
PB - Scuola normale superiore
VL - 19
IS - 3
SP - 451
EP - 471
LA - eng
KW - 3-folds; scrolls over a surface; curve section
UR - http://eudml.org/doc/84132
ER -


  1. [1] A.B. Aure, On surfaces in projective 4-space, Thesis, Oslo1987. 
  2. [2] R. Braun - G. Ottaviani - M. Schneider - F.O. Schreyer, Boundedness for non-general type 3-folds in P5, to appear in the Proceedings of CIRM Meeting "Analysis and Geometry X", Trento1991. 
  3. [3] R. Braun - G. Ottaviani - M. Schneider - F.O. Schreyer, Classification of log-special 3-folds in P5, to appear. 
  4. [4] M. Beltrametti - A.J. Sommese, Comparing the classical and the adjunction theoretic definition of scrolls, to appear in the Proceedings of the 1990 Cetraro Conference "Geometry of Complex Projective Varieties". Zbl0937.14027MR1225588
  5. [5] M. Beltrametti - A.J. Sommese, New properties of special varieties arising from adjunction theory, J. Math. Soc. Japan43, 381-412 (1991). Zbl0754.14027MR1096439
  6. [6] M. Beltrametti - M. Schneider - A.J. Sommese, Threefolds of degree 9 and 10 in P5, Math. Ann.288, 613-644 (1990). Zbl0723.14033MR1079870
  7. [7] G. Castelnuovo, Ricerche di geometria della retta nello spazio a quattro dimensioni, Atti R. Ist. Veneto Sc., ser. VII, 2, 855-901 (1891). Zbl23.0865.01JFM23.0865.01
  8. [8] M.C. Chang, A filtered Bertini-type theorem, J. Reine Angew. Math.397, 214-219 (1989). Zbl0663.14008MR993224
  9. [9] M.C. Chang, Classification of Buchsbaum subvarieties of codimension 2 in projective space, J. Reine Angew. Math.401, 101-112 (1989). Zbl0672.14026MR1018055
  10. [10] G. Ellingsrud - C. Peskine, Sur les surfaces lisses de P4, Invent. Math.95, 1-11 (1989). Zbl0676.14009MR969410
  11. [11] W. Fulton, Intersection theory, Springer, Berlin1984. Zbl0541.14005MR732620
  12. [12] M. Fiorentini - A.T. Lascu, Una formula di geometria numerativa, Ann. Univ. Ferrara, Sez. VII, 27, 201-227 (1981). Zbl0513.14036MR653873
  13. [13] A. Holme - H. Roberts, On the embeddings of Projective Varieties, Lecture Notes in Math. 1311, 118-146, Springer, Berlin1988. Zbl0663.14009MR951644
  14. [14] S.L. Kleiman, Geometry on Grassmannians and applications to splitting bundles and smoothing cycles, Publ. Math. IHES36, 281-297 (1969). Zbl0208.48501MR265371
  15. [15] A. Lanteri, On the existence of scrolls in P4, Atti Accad. Naz. Lincei (8) 69, 223-227 (1980). Zbl0509.14042MR670824
  16. [16] A. Lanteri - C. Turrini, Some formulas concerning nonsingular algebraic varieties embedded in some ambient variety, Atti Accad. Sci. Torino116, 463-474 (1982). Zbl0606.14009MR840740
  17. [17] N.Y. Netsvetaev, Projective varieties defined by small number of equations are complete intersections, in "Topology and geometry", Rohlin Sem. 1984-1986, Lecture Notes in Math. 1346, 433-453, Springer, Berlin1988. Zbl0664.14028MR970088
  18. [18] C. Okonek, Über 2-codimensionale Untermannigfaltigkeiten vom Grad 7 in P4 und P5, Math. Z.187, 209-219 (1984). Zbl0575.14030MR753433
  19. [19] C. Okonek - M. Schneider - H. Spindler, Vector bundles on complex projective spaces, Birkhäuser, Boston1980. Zbl0438.32016MR561910
  20. [20] F. Palatini, Sui sistemi lineari di complessi lineari di rette nello spazio a cinque dimensioni, Atti Ist. Veneto, 602, 371-383 (1900). Zbl32.0553.04JFM32.0553.04
  21. [21] C. Peskine - L. Szpiro, Liaison des variétés algébriques I, Invent. Math.26, 271-302 (1974). Zbl0298.14022MR364271
  22. [22] M. Schneider, Vector bundles and low-codimensional submanifolds of projective space: a problem list, Topics in algebra. Banach Center Publications, vol. 26, PWN Polish Scientific Publishers, Warsaw1989. Zbl0739.14004MR1171271
  23. [23] A.J. Sommese, On the adjunction theoretic structure of projective varieties, in "Complex Analysis and Algebraic Geometry", Proceedings Göttingen 1985, Lecture Notes in Math. 1194, 175-213, Springer, Berlin1986. Zbl0601.14029MR855885

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.